# SDR ASAA2021021834153

- Difficulty date: February 18, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,534 hours, 16,020 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED THEN RECOVERED THEN FAILED AGAIN LOT OF SWITCHING BETWEEN LEFT AND RIGHT.  GROUNDED - YES.  FMC 1 LOGGED PGM FAULT RT FMC LOGGED RESYNC.  LT & RT FMC SYSTEMS OPS CHK NORMAL PER B737-800 AMM 34-61-00-710-801.
